# SDR UPS97222121

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 65261188
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT INBAORD AILERON TURNAROUND PULLEY SUPPORT CASTING HAS CORROSION.  ALSO, PLAY ON PULLEY (TURNAROUND PULLEY).  *S/D*  CASTING REPLACED IAW SRM 51-30-2.  PLAY REMOVED BY BEARING REPLACEMENT PER MM 20-10-07.
